# SDR CA110428011

- Difficulty date: April 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 25,149 hours
- Engine: Pwa PT6A34
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: C3CF5465
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED RUDDER ROD ASSY TO REPLACE FOWARD ROD END AND UPON CLOSER INSPECTION FORWARD ATTACH FITTING RIVETS WERE FOUND TO BE LOOSE.  REPLACED LOOSE RIVETS.
